# SDR AALA20161227004

- Difficulty date: December 27, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 73,026 hours, 11,457 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. DFW-MIA FLIGHT RETURNED TO DFW ACCOUNT LEFT ENGINE HAD TWO COMPRESSOR STALLS. NO ENGINE SHUTDOWN.  LANDING UNEVENTFUL. ACCOMPLISHED FIM TASK 71-05-00, MCM CARD 4218, IDLE AND TAKEOFF POWER ON NR 1 ENGINE IAW AMM 71-00-00. LEAK AND OPERATIONAL CHECK GOOD.
